# SDR SWIA201231770

- Difficulty date: September 13, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 23,691 hours, 18,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AT ROW 8 ARE INOPERATIVE.  (FLT 5378)  REPLACED NR 4 INVERTER.
